Forum

Prochloperazine for vertigo

I’ve been placed on prochloperazine 10mg three times a day for my vertigo and nausea associated with it. I’m finding that it tends to knock me out a few hours after I’ve taken it. I can’t take one as it just doesn’t get rid of the nausea or dizziness enough.

Just wondering if anyone else has found a way to combat the sleepiness? I’ve only been on it coming up to a week on Tuesday and hoping it’ll pass in time, but I’m missing out on the little socialising time I get with my fiancee.

Thanks again

Tsuki xx

Sorry Tsuki, no idea but beginning to think that ALL the meds we seem to get have drowsiness as a side-effect :frowning:

But yes, some meds you do get used to, so hope yours become tolerable

Sonia x

I do think you get used to them I’m on 2 different meds that say they cause drowsiness but I only really noticed it for a couple of weeks Axx

I was previously on citalopram and initially that made me yawn like crazy and made me sleepy and then I got used to it. Hoefully with such a frequent dosage I’ll get used to the prochloperazine quicker.

Strong coffees and teas from now on to help me get through! Thanks Arwen and nindancer! xx

Yep think I should have bought shares in nescafe lol A

Hahahaha I think we both should! So far they’re doing the trick and I heard the other options like betahistine and cinnazarine can be worse for sleepiness side affects. So fingers crossed I don’t get immune to them any time soon! xx